# SDR 2007UALA03470

- Difficulty date: August 29, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 47,755 hours, 9,040 cycles
- Engine: Pwa PW4077
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS APU AUTO SHUTDOWN WHILE AT THE GATE.  AFTER TROUBLESHOOTING & DURING RESTART OF APU HAD A TAIL PIPE FIRE, SHUTDOWN APU.
